The anisotropic integrability logarithmic regularity criterion for the 3D MHD equations

  • Received: 01 October 2019 Revised: 01 January 2020
  • Primary: 35Q35, 35B65; Secondary: 76D05

  • This study is devoted to investigating the regularity criterion of the 3D MHD equations in terms of pressure in the framework of anisotropic Lebesgue spaces. The result shows that if a weak solution $ (u, b) $ satisfies

    $ \begin{equation} \int_{0}^{T}{\frac{\left\Vert \left\Vert \partial _{3}\pi (\cdot , t)\right\Vert _{L_{x_{3}}^{\gamma }}\right\Vert _{L_{x_{1}x_{2}}^{\alpha }}^{q}}{1+\ln \left( e+\left\Vert \pi (\cdot , t)\right\Vert _{L^{2}}^{2}\right) }}\ dt<\infty , ~~~~~~~~~~~~~~~~~~~(1)\end{equation} $

    where

    $ \begin{equation*} \frac{1}{\gamma }+\frac{2}{q}+\frac{2}{\alpha } = \lambda \in \lbrack 2, 3)\text{ and }\frac{3}{\lambda }\leq \gamma \leq \alpha <\frac{1}{\lambda -2}, \end{equation*} $

    then $ (u, b) $ is regular at $ t = T $, which improve the previous results on the MHD equations

    Citation: Ahmad Mohammad Alghamdi, Sadek Gala, Chenyin Qian, Maria Alessandra Ragusa. The anisotropic integrability logarithmic regularity criterion for the 3D MHD equations[J]. Electronic Research Archive, 2020, 28(1): 183-193. doi: 10.3934/era.2020012

    Related Papers:

  • This study is devoted to investigating the regularity criterion of the 3D MHD equations in terms of pressure in the framework of anisotropic Lebesgue spaces. The result shows that if a weak solution $ (u, b) $ satisfies

    $ \begin{equation} \int_{0}^{T}{\frac{\left\Vert \left\Vert \partial _{3}\pi (\cdot , t)\right\Vert _{L_{x_{3}}^{\gamma }}\right\Vert _{L_{x_{1}x_{2}}^{\alpha }}^{q}}{1+\ln \left( e+\left\Vert \pi (\cdot , t)\right\Vert _{L^{2}}^{2}\right) }}\ dt<\infty , ~~~~~~~~~~~~~~~~~~~(1)\end{equation} $

    where

    $ \begin{equation*} \frac{1}{\gamma }+\frac{2}{q}+\frac{2}{\alpha } = \lambda \in \lbrack 2, 3)\text{ and }\frac{3}{\lambda }\leq \gamma \leq \alpha <\frac{1}{\lambda -2}, \end{equation*} $

    then $ (u, b) $ is regular at $ t = T $, which improve the previous results on the MHD equations



    加载中


    [1] A logarithmically improved regularity criterion for the MHD equations in terms of one directional derivative of the pressure. Appl. Anal. (2017) 96: 2140-2148.
    [2] Two regularity criteria for the 3D MHD equations. J. Differential Equations (2010) 248: 2263-2274.
    [3] Logarithmically improved regularity criteria for the Navier-Stokes and MHD equations. J. Math. Fluid Mech. (2011) 13: 557-571.
    [4] Extension criterion on regularity for weak solutions to the 3D MHD equations. Math. Methods Appl. Sci. (2010) 33: 1496-1503.
    [5] Ladyzhenskaya-Prodi-Serrin type regularity criteria for the 3D incompressible MHD equations in terms of $3\times 3$ mixture matrices. Nonlinearity (2015) 28: 3289-3307.
    [6] Regularity criteria for the 3D MHD equations via partial derivatives. Ⅱ. Kinet. Relat. Models (2014) 7: 291-304.
    [7] A new regularity criterion for the 3D incompressible MHD equations in terms of one component of the gradient of pressure. J. Math. Anal. Appl. (2012) 396: 345-350.
    [8] The 3D Boussinesq equations with regularity in one directional derivative of the pressure. Bull. Malays. Math. Sci. Soc. (2019) 42: 3005-3019.
    [9] A generalized regularity criterion for the 3D Navier-Stokes equations in terms of one velocity component. J. Differential Equations (2016) 260: 3477-3494.
    [10] The anisotropic integrability regularity criterion to 3D magnetohydrodynamic equations. Math. Methods Appl. Sci. (2017) 40: 5461-5469.
    [11] Regularity criteria for the 3D MHD equations in terms of the pressure. Internat. J. Non-Linear Mech. (2006) 41: 1174-1180.
    [12] Logarithmically improved regularity criteria for the 3D viscous MHD equations. Forum Math. (2012) 24: 691-708.
    [13] On the regularity of the solutions of the Navier-Stokes equations via one velocity component. Nonlinearity (2010) 23: 1097-1107.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1395) PDF downloads(266) Cited by(5)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog